Day 2-2nd Time

Crazydoglady

Member
Standard Member
Oct 8, 2014
5
6
3
34
SW: 99.5kgs
Goal: 70kgs
Mini goals: 95kg

So abit about me...back in October I tried D along with Michelle Bridges program but due to some family circumstances I didn't continue past day 2. I know it's a cop out... But I wasn't in the right head space. My weight has been around the 100kg mark since around June after I lost 7kgs on the Michelle Bridges program.

Anyhow, I've started back on the D (40mg) now. Day 1 - no side effects, didn't feel any different at all. Ate 5 small meals and drank 2lts of water. Vivid dreams.

Day 2 - took tablet about 7am. Started feeling sick around 8ish. Had or should I say struggled to eat breakfast, lunch and yogurt but the nausea, dizziness and light headed continued. Felt like I was burning up at some points.

I didn't get any symptoms last time at all and it's the same dose. Is this normal?? Will it ease as I continue or should I not take tomorrow's tablet.
 

WorkingWoman

New Member
Standard Member
Oct 31, 2014
16
3
3
South Africa
It sounds like the 40mg is too high for you. I would highly recommend going onto the 30mg pills. There is no point in taking 40mg of Duromine as I found it only increases the intensity of the side effects.

Duromine is a stimulant. Your vivid dreams are a result of a stimulated brain induced by the pills.

Duromine initiates the body's flight-or-fight response, so the reason for nausea is your body kicking into the fight-or-flight response suddenly (this is why some people vomit after getting a big fright or shock). This should go away as your body adapts.

You will experience dizziness because your heart is beating at a higher rate than normal and altering your body's blood pressure and sugar levels. You could also be dizzy because your sugar has suddenly dropped as a result of eating less. You will "burn up" for the same reason - your heart is working overtime. When you have a fever, you burn up because your heart is beating faster and harder in an attempt to carry good cells around the body.
 

Crazydoglady

Member
Standard Member
Oct 8, 2014
5
6
3
34
Thanks for that! Day 3 has been much much better. No nausea at all, I've been making myself eat small and regularly. It took me a while to get to sleep, but that's not new, and I slept for 10hours straight! :) the only thing I'm feeling is the burning up and feel my heart beating slightly faster after eating, lasts for about 15mins or so. Does this stop once my body gets used to the drug?
 

Crazydoglady

Member
Standard Member
Oct 8, 2014
5
6
3
34
Oh and I was surprised my dr gave me 40mg... I'll see how long I last with the symptoms because it's pretty expensive just to throw away but for the 2nd month the plan was to go to 30mg.
 

WorkingWoman

New Member
Standard Member
Oct 31, 2014
16
3
3
South Africa
I'm sure it's perfectly fine to finish your box and get the less-intense dose next month. I'd highly recommend the 30mg... It's less intense for the body, and, when you eventually come off the pills, your body won't struggle as much to get back into normal gear.
Give yourself about 10 days to get over main side effects like burning up, rapid heart beats and sleeplessness. The sleeping problem goes away quickly if you stick to taking the pills at a fixed time each day.
And good luck :)